MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTALINK ADVANCER; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTALINK ADVANCER; CATHETER, CORONARY, ATHERECTOMY
Model Number 3280
Medical Device Problem Codes Mechanical Problem (1384); Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was cancelled.The target lesion was located in the left circumflex artery (lcx).A rotalink advancer and a 1.25mm rotalink burr were selected for use.During the procedure, it was noted that the burr and the steel wire of the advancer were stuck together at high speed.However, as another advancer was not available, the procedure could not be continued.There were no patient complications reported.
 
Additional Manufacturer Narrative
The device was returned for analysis.The advancer, drive shaft, and handshake connection were visually and microscopically examined.Inspection of the device found that the handshake connection was bent.
 
Event or Problem Description

Brand Name
ROTALINK ADVANCER
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18047355
Report Number2124215-2023-58600
Device Sequence Number20852300
Product Code MCX
UDI-Device Identifier08714729317739
UDI-Public08714729317739
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/11/2024
Device Model Number3280
Device Catalogue Number3280
Device Lot Number0030695330
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/12/2023
Supplement Date Received by Manufacturer11/20/2023
Initial Report FDA Received Date11/01/2023
Supplement Report FDA Received Date12/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age76 YR
Patient SexMale
Patient Weight58 KG